# SDR IPXA2016092208527

- Difficulty date: September 18, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,047 hours, 8,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO BAY FORWARD BULKHEAD HAS A CRACKED VERTICAL BRACKET AT FRAME 54, BL 0. REMOVED AND REPLACED THE BRACKET IAW DWG A534107652, AND SRM 51-40-21.
